# SDR CALA0600537

- Difficulty date: December 9, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 64,789 hours, 29,439 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 1676
- Part serial: 0056
- Condition: Overheated
- Location: Fwd Galley
- Part time: 11,865 hours, 5,972 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE FORWARD GALLEY 103 OVEN WAS UNUSUALLY HOT AND HAD AN ELECTRICAL ODOR PRIOR TO STARTING IT.  THE CIRCUIT BREAKER WAS PULLED.  THE OVEN WAS REMOVED AND REPLACED, OPERATIONAL CHECKS WERE GOOD.
